# SDR I5PA2023051988802

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,885 hours, 25,350 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE 300 (EVENT) - APU IN-FLIGHT START FAILD 3X. PERFORMED FIM 49-11 FT 846. FOUND STARTER CIRCUIT FAULT DURING BITE. PERFORMED FIM 49-11 FT 850. FOUND NO POWER AT RELAYK10010. DURING WIRING CHECK PER WDM 24-32-41, FOUND TRIPPED APU TRU CIRCUIT BREAKER ON P32. RESET CB PER AMM 20-60-01. PERFORMED APU OPS CHECK PER AMM 49-11-00, NO DEFECTS NOTED.
